# SDR UIEA2020082071795

- Difficulty date: August 11, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 81,010 hours, 18,009 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Warning Message
- Condition: False Activation
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FAULT EICAS MESSAGE AFTER 2 START ATTEMPTS. PERFORMED BITE CHECK ON APU ECU, NO FAULTS NOTED. MAINT STARTED APU FIRST ATTEMPT, NO FAULTS, REF: AMM 49-61-00.
